MathSciNet Relay Station
MathSciNet bibliographic data
MR644424 (83b:62038) 62E20 (52A22 60D05)
Mase, Shigeru Asymptotic properties of stereological estimators of volume fraction for stationary random sets. J. Appl. Probab. 19 (1982), no. 1, 111–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement